# SDR DU4R2007136

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT BS 1685 FROM S-16R TO S-14R ACROSS S-15R.  REPAIRED BY CUTTING OUT DENTED AREA, HFEC CUT OUT PER B757 TM PT. 6-51-00-19, NO RELEVANT INDICATIONS NOTED.  FABRICATED AND INSTALLED REPAIR DOUBLER 16-1/4 BY 15-1/40 BY 15-3/4" FROM 2024-T3 .080 AND FILLER FROM 2024-T3 .071 IAW DELTA ERA 461665-14 DATED 06-13-07 APPROVED PER FAA FORM 8100-9 (2 PAGES) BOEING.  REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY.  ADDITIONAL ENGINEERING AUTHORIZATION, (ERR/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM FAA FORM 8100-9 DATED (JUNE 8, 2007).
